# SDR CALA9700368

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED FROM STA 1006 TO 1016, BBL 0.  A NEW FLOORBEAM WAS FABRICATED AND INSTALLED IAW BOEING DRAWING 65-46812 AND SRM 51-30-2.
